Alert archive / California / Wind Advisories in 2016
Wind Advisory 8, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 4, 2016, 11:56 AM PST. It took effect at Mar 5, 2016, 12:00 PM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2016, 11:56 AM PST (19:56 UTC)
- In effect from
- Mar 5, 2016, 12:00 PM PST
- Expired
- Mar 6, 2016, 8:00 PM PST
- In force
- 32 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
062 WWUS76 KHNX 041956 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1156 AM PST FRI MAR 4 2016 ...STRONG SOUTHERLY WINDS SATURDAY AFTERNOON AND EVENING... CAZ089>091-050400- /O.NEW.KHNX.WI.Y.0008.160305T2000Z-160306T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 1156 AM PST FRI MAR 4 2016 ...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT. * TIMING...GUSTY WINDS DEVELOPING AROUND NOON SATURDAY. THE STRONGEST WINDS OCCURRING IN THE LATE AFTERNOON ESPECIALLY ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND MERCED COUNTY. * WINDS...SOUTHERLY 15 TO 30 MPH WITH GUSTS 35 TO 50 MPH BELOW COASTAL MOUNTAIN PASSES ALONG THE WEST SIDE OF THE VALLEY. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES THAT MAY LEAD TO POWER OUTAGES. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV
9 follow-up statements
945 WWUS76 KHNX 050355 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 755 PM PST FRI MAR 4 2016 ...STRONG SOUTHERLY WINDS SATURDAY AFTERNOON AND EVENING... CAZ089>091-051200- /O.CON.KHNX.WI.Y.0008.160305T2000Z-160306T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 755 PM PST FRI MAR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... * TIMING...GUSTY WINDS DEVELOPING AROUND NOON SATURDAY. THE STRONGEST WINDS OCCURRING IN THE LATE AFTERNOON ESPECIALLY ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND MERCED COUNTY. * WINDS...SOUTHERLY 15 TO 30 MPH WITH GUSTS 35 TO 50 MPH BELOW COASTAL MOUNTAIN PASSES ALONG THE WEST SIDE OF THE VALLEY. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES THAT MAY LEAD TO POWER OUTAGES. WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS
738 WWUS76 KHNX 051029 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 229 AM PST SAT MAR 5 2016 ...STRONG SOUTHERLY WINDS... CAZ092-094-095-052100- /O.EXB.KHNX.WI.Y.0008.160306T0200Z-160306T1500Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...THREE RIVERS... SPRINGVILLE...TEHACHAPI...LAKE ISABELLA 229 AM PST SAT MAR 5 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST SUNDAY. * TIMING...THIS EVENING THROUGH SUNDAY MORNING. * WINDS...FROM THE SOUTH 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-052100- /O.EXB.KHNX.WI.Y.0008.160306T0200Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 229 AM PST SAT MAR 5 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM PST SUNDAY. * TIMING...THIS EVENING THROUGH SUNDAY EVENING * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ093-052100- /O.EXA.KHNX.WI.Y.0008.160305T2000Z-160306T0800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...MARIPOSA...OAKHURST 229 AM PST SAT MAR 5 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT. * TIMING...NOON THROUGH MIDNIGHT. * WINDS...WINDS FROM THE SOUTH 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-052100- /O.CON.KHNX.WI.Y.0008.160305T2000Z-160306T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 229 AM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... * TIMING...NOON THROUGH MIDNIGHT. * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS 35 TO 50 MPH BELOW COASTAL MOUNTAIN PASSES ALONG THE WEST SIDE OF THE VALLEY. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RILEY
715 WWUS76 KHNX 052056 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1256 PM PST SAT MAR 5 2016 ...STRONG SOUTHERLY WINDS... CAZ089>091-093-060500- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160306T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...MARIPOSA...OAKHURST 1256 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...NOON THROUGH MIDNIGHT. * WINDS...WINDS FROM THE SOUTH 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-094-095-060500- /O.CON.KHNX.WI.Y.0008.160306T0200Z-160306T1500Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...THREE RIVERS... SPRINGVILLE...TEHACHAPI...LAKE ISABELLA 1256 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST SUNDAY... * TIMING...THIS EVENING THROUGH SUNDAY MORNING. * WINDS...FROM THE SOUTH 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-060500- /O.CON.KHNX.WI.Y.0008.160306T0200Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1256 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM PST SUNDAY... * TIMING...THIS EVENING THROUGH SUNDAY EVENING * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
595 WWUS76 KHNX 060451 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 851 PM PST SAT MAR 5 2016 ...STRONG SOUTHERLY WINDS... CAZ089>091-093-060800- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160306T0800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...MARIPOSA...OAKHURST 851 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...THROUGH MIDNIGHT. * WINDS...WINDS FROM THE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-094-095-061300- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...THREE RIVERS... SPRINGVILLE...TEHACHAPI...LAKE ISABELLA 851 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... * TIMING...THIS EVENING THROUGH SUNDAY MORNING. * WINDS...FROM THE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-061300- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 851 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SUNDAY... * TIMING...THIS EVENING THROUGH SUNDAY EVENING * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
676 WWUS76 KHNX 060732 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1132 PM PST SAT MAR 5 2016 ...STRONG SOUTHERLY WINDS... CAZ089>091-093-061500- /O.EXT.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...MARIPOSA...OAKHURST 1132 PM PST SAT MAR 5 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST SUNDAY... * TIMING...THROUGH SUNDAY MORNING. * WINDS...WINDS FROM THE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-094-095-061500- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...THREE RIVERS... SPRINGVILLE...TEHACHAPI...LAKE ISABELLA 1132 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... * TIMING...THIS EVENING THROUGH SUNDAY MORNING. * WINDS...FROM THE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-061500- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1132 PM PST SAT MAR 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SUNDAY... * TIMING...THIS EVENING THROUGH SUNDAY EVENING * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN
819 WWUS76 KHNX 061233 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 433 AM PST SUN MAR 6 2016 ...STRONG SOUTHERLY WINDS... CAZ089>091-093-061500- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...MARIPOSA...OAKHURST 433 AM PST SUN MAR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * TIMING...THROUGH THIS MORNING. * WINDS...WINDS FROM THE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-094-095-061500- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...THREE RIVERS... SPRINGVILLE...TEHACHAPI...LAKE ISABELLA 433 AM PST SUN MAR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * TIMING...THROUGH THIS MORNING. * WINDS...FROM THE SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-061515- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 433 AM PST SUN MAR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
201 WWUS76 KHNX 061455 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 655 AM PST SUN MAR 6 2016 ...STRONG SOUTHERLY WINDS... CAZ089>091-093-061600- /O.EXP.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL... CORCORAN...MARIPOSA...OAKHURST 655 AM PST SUN MAR 6 2016 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING... OCCASIONAL WIND GUSTS TO 35 MPH WILL BE POSSIBLE OVER THE NEXT FEW HOURS. $$ CAZ092-094-095-061600- /O.EXP.KHNX.WI.Y.0008.000000T0000Z-160306T1500Z/ SOUTHEASTERN SAN JOAQUIN VALLEY-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BAKERSFIELD...VISALIA...THREE RIVERS... SPRINGVILLE...TEHACHAPI...LAKE ISABELLA 655 AM PST SUN MAR 6 2016 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING... OCCASIONAL GUSTS TO 35 MPH WILL BE POSSIBLE OVER THE NEXT FEW HOURS. $$ CAZ098-099-062300- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 655 AM PST SUN MAR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
989 WWUS76 KHNX 062237 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 237 PM PST SUN MAR 6 2016 CAZ098-099-070400- /O.CON.KHNX.WI.Y.0008.000000T0000Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 237 PM PST SUN MAR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...WINDS FROM THE SOUTH 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR LIMBS AND POWER LINES. DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
602 WWUS76 KHNX 070406 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 806 PM PST SUN MAR 6 2016 CAZ098-099-070515- /O.EXP.KHNX.WI.Y.0008.000000T0000Z-160307T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 806 PM PST SUN MAR 6 2016 ...WIND ADVISORY HAS EXPIRED... OCCASIONAL WIND GUSTS TO 40 MPH WILL BE POSSIBLE OVER THE NEXT FEW HOURS.. $$ DS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 4, 4:20 AM PST, 7 hours 36 minutes earlier.
Area forecast discussion, Mar 4, 4:20 AM PST, 7 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 420 AM PST FRI MAR 4 2016 .SYNOPSIS... A SERIES OF STORM SYSTEMS WILL BRING WET WEATHER TO CENTRAL CALIFORNIA TODAY THROUGH EARLY NEXT WEEK. THESE STORM SYSTEMS WILL BRING SUBSTANTIAL VALLEY AND FOOTHILL RAIN...MOUNTAIN SNOW...BREEZY WINDS...AND THUNDERSTORMS. PLEASE CONTINUE TO MONITOR THE FORECAST FOR THE LATEST DETAILS REGARDING THE UNSETTLED WEATHER ACROSS THE AREA. && .DISCUSSION...AN UPPER LOW IN THE GULF OF ALASKA WILL REMAIN NEARLY STAGNANT OVER THE NEXT WEEK. A SERIES OF UPPER LEVEL SHORTWAVES WILL CONTINUE TO ROTATE EAST AROUND THE UPPER LOW TOWARD THE CALIFORNIA COASTLINE THROUGH THE WEEKEND INTO NEXT WEEK. THESE UPPER LEVEL DISTURBANCES ARE TAPPING INTO AN ATMOSPHERIC RIVER WITH PRECIP WATER VALUES IN EXCESS OF AN INCH WHICH EXTENDS WELL WEST OF THE HAWAIIAN ISLANDS. THE FIRST UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST TOWARD CENTRAL CALIFORNIA THIS AFTERNOON...WITH PRECIPITATION FORECAST MAINLY NORTH OF VISALIA. A SLIGHT CHANCE OF THUNDERSTORMS WAS ADDED TO THE FORECAST FOR MUCH OF THE SAN JOAQUIN VALLEY HOWEVER THE BEST CHANCE LOOKS TO BE ALONG THE WEST SIDE OF THE VALLEY WHERE SURFACE CAPE VALUES ARE FORECAST TO EXCEED 500 J/KG. THE HIGH RES ARW AND NMM AS WELL AS THE HRRR INDICATE ISOLATED STRONG CELLS FORMING NEAR THE MERCED AREA BEFORE MOVING QUICKLY EAST. THE THUNDERSTORM THREAT WILL END SHORTLY AFTER SUNSET. THE NEXT...AND MOST POWERFUL...UPPER LEVEL DISTURBANCE WILL MOVE EAST TOWARD CENTRAL CALIFORNIA SATURDAY AFTERNOON...IMPACTING THE REGION OVERNIGHT SATURDAY INTO EARLY SUNDAY MORNING. BREEZY SOUTHERLY WINDS WILL BE PRESENT ACROSS THE REGION BEGINNING SATURDAY MORNING AHEAD OF A COLD FRONT. THESE WINDS WILL INCREASE IN SPEED THROUGH THE DAY AND PEAK RIGHT BEFORE FRONTAL PASSAGE LATE SATURDAY NIGHT/EARLY SUNDAY MORNING. IN ADDITION TO STRONG WINDS...HEAVY VALLEY AND FOOTHILL RAIN AS WELL AS MOUNTAIN SNOW WILL BE PRESENT SATURDAY EVENING INTO SUNDAY MORNING. DURING THIS TIME FRAME...THE VALLEY WILL SEE GENERALLY BETWEEN A HALF INCH TO NEARLY AN INCH OF RAIN. THE FOOTHILLS ARE FORECAST TO RECEIVE BETWEEN 1 AND 3 INCHES OF RAIN...WHILE THE MOUNTAIN ABOVE 8000 FEET ARE FORECAST TO PICK UP 1 TO 2 FEET OF SNOW. LASTLY...THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS THE VALLEY AND FOOTHILLS LATE SATURDAY NIGHT THROUGH SUNDAY. ON A SIDE NOTE...THE NAEFS PROBABILITY OF A TENTH OF AN INCH OF PRECIPITATION FOR A SIX HOUR PERIOD IS INDICATING 100% PROBABILITY FOR MUCH OF THE AREA FROM AROUND 00Z SUNDAY THROUGH 18Z SUNDAY. THIS IS THE TIME FRAME WHERE THE MAJORITY OF IMPACTS WILL BE SEEN ACROSS THE REGION...FROM URBAN FLOODING TO FLASH FLOODING NEAR BURN SCARS IN THE FOOTHILLS AND MOUNTAINS. THE THIRD UPPER LEVEL DISTURBANCE WILL IMPACT THE REGION ON MONDAY...BRINGING ANOTHER ROUND OF SIGNIFICANT PRECIPITATION TO CENTRAL CALIFORNIA. MOST VALLEY LOCATIONS WILL PICK UP AN ADDITIONAL QUARTER TO THIRD OF AN INCH OF RAIN WITH THE FOOTHILLS RECEIVING BETWEEN A HALF OF AN INCH TO AN INCH OF RAIN. THIS SYSTEM WILL TAP INTO MUCH COOLER AIR...DROPPING SNOW LEVELS SIGNIFICANTLY BETWEEN SUNDAY MORNING AND MONDAY MORNING. BY MONDAY MORNING SNOW LEVELS WILL GENERALLY RANGE FROM 3,000 TO 4,000 FEET WITH SNOW ACCUMULATION BETWEEN 6 AND 8 INCHES ABOVE 6,000 FEET AND 2 TO 6 INCHES POSSIBLE AROUND 4,000 FEET. A DUSTING OF SNOW WILL BE POSSIBLE AROUND 3,000 FEET. ONCE AGAIN...A SLIGHT CHANCE OF THUNDERSTORM WILL BE POSSIBLE WITH THIS ROUND OF PRECIPITATION ON MONDAY. A BREAK IN THE UNSETTLED WEATHER IS IN STORE FOR THE AREA BEGINNING TUESDAY...CONTINUING INTO AT LEAST THURSDAY MORNING AS UPPER LEVEL RIDGING BRIEFLY BUILDS INTO SOUTHERN AND CENTRAL CALIFORNIA. ANOTHER UPPER LEVEL DISTURBANCE IS SLATED TO IMPACT CENTRAL CALIFORNIA THURSDAY EVENING INTO FRIDAY...BRINGING ANOTHER ROUND OF PRECIPITATION TO THE REGION. PLEASE CONTINUE TO MONITOR THE FORECAST CLOSELY FOR THE LATEST DETAILS ON THIS RAPIDLY EVOLVING WEATHER PATTERN. && .AVIATION... IN THE SAN JOAQUIN VALLEY...AREAS MVFR CONDITIONS IN MIST THROUGH 18Z FRIDAY...THEN LOCAL IFR IN SHOWERS AND ISOLATED THUNDERSTORMS THROUGH 03Z SATURDAY. IN THE SOUTHERN SIERRA NEVADA AND ADJACENT FOOTHILLS....AREAS IFR CONDITIONS WITH MOUNTAIN OBSCURATIONS IN SHOWERS DEVELOPING AFTER 18Z FRIDAY. VFR CONDITIONS WILL PREVAIL ELSEWHERE OVER THE CENTRAL CA INTERIOR DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH MONDAY AFTERNOON CAZ093-094-096-097. WINTER STORM WATCH FROM SATURDAY EVENING THROUGH MONDAY AFTERNOON CAZ096-097. && PUBLIC...RILEY AVN/FW...DCH SYNOPSIS...RILEY WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 4, 4:00 AM PST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 400 AM PST FRI MAR 4 2016 CAZ096-097-051300- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 400 AM PST FRI MAR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY AFTERNOON... ...WINTER STORM WITH HEAVY RAIN AND SNOW... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WATCH REMAINS IN EFFECT...SEE SFOWSWHNX FOR DETAILS. FLASH FLOOD WATCH REMAINS IN EFFECT...SEE SFOFFAHNX FOR DETAILS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089>092-051300- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 400 AM PST FRI MAR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. ...THUNDERSTORMS AND GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT * TIMING: THIS AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: THE SAN JOAQUIN VALLEY. * IMPACTS: DANGEROUS LIGHTNING...GUSTY WINDS...HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY * WINDS: GUSTY WINDS 35 TO 45 MPH. * TIMING: WINDS BECOMING STRONG SATURDAY AFTERNOON AND CONTINUING INTO THE EVENING. * LOCATIONS INCLUDE: CENTRAL VALLEY AND WEST SIDE OF THE SAN JOAQUIN VALLEY. * IMPACTS: WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS...ESPECIALLY BELOW THE COASTAL MOUNTAIN PASSES. * THUNDERSTORMS POSSIBLE EACH AFTERNOON SUNDAY AND MONDAY. STORMS COULD PROVIDE LOCALLY HEAVY DOWNPOURS...STRONG GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-094-051300- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 400 AM PST FRI MAR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS OF THE SOUTHERN SIERRA NEVADA. ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY AFTERNOON... ...THUNDERSTORMS AND HEAVY RAIN... .DAY ONE...TODAY AND TONIGHT * TIMING: THIS AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: SOUTHERN SIERRA NEVADA FOOTHILLS. * IMPACTS: DANGEROUS LIGHTNING...GUSTY WINDS...HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLASH FLOOD WATCH REMAINS IN EFFECT...SEE SFOFFAHNX FOR DETAILS. * THUNDERSTORMS POSSIBLE EACH AFTERNOON SUNDAY AND MONDAY. STORMS COULD PROVIDE LOCALLY HEAVY DOWNPOURS...STRONG GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-051300- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 400 AM PST FRI MAR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY * WINDS: GUSTY WINDS UP TO 50 MPH. * TIMING: WINDS BECOMING STRONG SATURDAY NIGHT AND CONTINUING INTO THE SUNDAY. * LOCATIONS INCLUDE: THE KERN COUNTY MOUNTAINS AND DESERT. * IMPACTS: WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS...ESPECIALLY BELOW THE TEHACHAPI MOUNTAIN PASSES. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. DCH
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 1:59 PM PST | Winter Storm Watch | HNX | 45 hr | |
| Mar 4, 1:59 PM PST | Winter Storm Warning | HNX | 4 days |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.